# SDR AALA201803099006

- Difficulty date: March 7, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 75,964 hours, 40,186 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW SRM 53-14-04-001 FIGURE 3 (SHEET 4) AT BS 1437, A CRACK IN THE FORMER RING CAP, WEB AND CLIP ON THE RIGHT SIDE BETWEEN LONGERONS 1 AND 3 WHERE FITTING 1 IS ATTACHED, IN AFT TAIL COMPARTMENT.
